pth Order Kuhn-Tucker-type optimality conditions for a singular inequality constrained optimization problem

被引:0
|
作者
A. A. Tret’yakov
机构
[1] Russian Academy of Sciences,Dorodnicyn Computing Center
[2] Polish Academy of Sciences,System Research Institute
[3] University of Podlasie in Siedlce,undefined
来源
Doklady Mathematics | 2010年 / 82卷
关键词
DOKLADY Mathematic; Constrain Optimization Problem; Nonempty Interior; Singular Case; Mathematical Programming Problem;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:780 / 783
页数:3
相关论文
共 50 条
  • [1] pth Order Kuhn-Tucker-Type Optimality Conditions for a Singular Inequality Constrained Optimization Problem
    Tret'yakov, A. A.
    [J]. DOKLADY MATHEMATICS, 2010, 82 (02) : 780 - 783
  • [2] The pth-order optimality conditions for inequality constrained optimization problems
    Brezhneva, O. A.
    Tret'yakov, A. A.
    [J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 63 (5-7) : E1357 - E1366
  • [3] GENERALIZED OPTIMALITY CONDITIONS OF KUHN-TUCKER TYPE
    WEINMANN, K
    [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1976, 56 (03): : T361 - T362
  • [4] New Second-Order Karush–Kuhn–Tucker Optimality Conditions for Vector Optimization
    Nguyen Quang Huy
    Do Sang Kim
    Nguyen Van Tuyen
    [J]. Applied Mathematics & Optimization, 2019, 79 : 279 - 307
  • [5] Irregular optimization models and p-order Kuhn-Tucker optimality conditions
    A. A. Tret’yakov
    E. Szczepanik
    [J]. Journal of Computer and Systems Sciences International, 2014, 53 : 384 - 391
  • [6] Irregular optimization models and p-order Kuhn-Tucker optimality conditions
    Tret'yakov, A. A.
    Szczepanik, E.
    [J]. JOURNAL OF COMPUTER AND SYSTEMS SCIENCES INTERNATIONAL, 2014, 53 (03) : 384 - 391
  • [7] The Karush–Kuhn–Tucker optimality conditions for fuzzy optimization problems
    Y. Chalco-Cano
    W. A. Lodwick
    R. Osuna-Gómez
    A. Rufián-Lizana
    [J]. Fuzzy Optimization and Decision Making, 2016, 15 : 57 - 73
  • [8] Strong second-order Karush-Kuhn-Tucker optimality conditions for vector optimization
    Tuyen, Nguyen Van
    Huy, Nguyen Quang
    Kim, Do Sang
    [J]. APPLICABLE ANALYSIS, 2020, 99 (01) : 103 - 120
  • [9] HIGHER-ORDER KUHN-TUCKER OPTIMALITY CONDITIONS FOR SET-VALUED OPTIMIZATION
    Xu, Yihong
    Peng, Zhenhua
    [J]. PACIFIC JOURNAL OF OPTIMIZATION, 2018, 14 (02): : 349 - 367
  • [10] New Second-Order Karush-Kuhn-Tucker Optimality Conditions for Vector Optimization
    Nguyen Quang Huy
    Kim, Do Sang
    Nguyen Van Tuyen
    [J]. APPLIED MATHEMATICS AND OPTIMIZATION, 2019, 79 (02): : 279 - 307